# SDR ASAA0410410

- Difficulty date: September 27, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 47400602
- Part serial: 0532
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 9,938 hours, 9,136 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

MULTIPLE FIRE WARNINGS, CARGO FIRE SUPPRESSION ACTIVATED IN THE AFT CARGO PIT.  NO EVIDENCE OF FIRE OR SMOKE FOUND.  REMOVED AND REPLACED FIRE SUPPRESSION AND SMOKE DETECTION CONTROL PANEL AS A PRECAUTIONARY MEASURE, AND REMOVED AND REPLACED THE LT CARGO PIT FIRE SUPPRESSION BOTTLE AND DRIER UNIT. SDR BEING SENT AS OPEN PENDING THE SHOP FINDINGS ON THE CONTROL PANEL.  THE LINE TECH ON SITE IAW THE AMM DETERMINED THE PRELIMINARY CONDITION AS GOOD.  (K)
